# SDR SWAA2015091543887

- Difficulty date: September 9, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 25,601 hours, 11,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR EMER EXIT LIGHT COVER MISSING.  INSTALLED COVER IAW MM.
